# SDR REXA2018121101239

- Difficulty date: December 11, 2018
- Submitted: December 19, 2018
- Operation: Air carrier
- Aircraft: N819AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8019
- Aircraft time: 27,720 hours, 25,450 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Rib
- Part number: 22850181161
- Condition: Cracked
- Location: Rt Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE TAIL PIPE FAIRING INTERNAL RIB HAS EVIDENCE OF CRACK. REMOVED AND REPLACED TAIL PIPE FAIRING INTERNAL RIB (STIFFENER) IAW CMM 20-42-06.
